# SDR HNAA0200030

- Difficulty date: March 8, 2002
- Submitted: March 12, 2002
- Operation: Air carrier
- Aircraft: N330EN
- Make and model: Dhav DHC8311
- Aircraft serial: 274
- Aircraft time: 19,471 hours, 21,144 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Nut
- Part number: 101481
- Part serial: NA
- Condition: Damaged
- Location: #2 Wheel Assy
- Part time: 19,471 hours, 21,144 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURRING WHEEL REMOVAL AND REPLACEMENT, #2 WHEEL ASSEMBLY AXEL NUT WAS FOUND DAMAGED.  REPLACED NUT.
